Roman Karasev
Roman Karasev
Подтвержден адрес электронной почты в домене mipt.ru - Главная страница
НазваниеПроцитированоГод
A simpler proof of the Boros–Füredi–Bárány–Pach–Gromov theorem
R Karasev
Discrete & Computational Geometry, 1-4, 2011
392011
From symplectic measurements to the Mahler conjecture
S Artstein-Avidan, R Karasev, Y Ostrover
Duke Mathematical Journal 163 (11), 2003-2022, 2014
362014
Convex equipartitions: the spicy chicken theorem
R Karasev, A Hubard, B Aronov
Geometriae Dedicata 170 (1), 263-279, 2014
292014
Partitions of nonzero elements of a finite field into pairs
RN Karasev, FV Petrov
Israel Journal of Mathematics 192 (1), 143-156, 2012
262012
Equipartition of several measures
RN Karasev
arXiv preprint arXiv:1011.4762, 2010
212010
Extensions of theorems of Rattray and Makeev
P Blagojevic, R Karasev
Arxiv preprint arXiv:1011.0869, 2010
202010
Notes about the Carathéodory number
I Bárány, R Karasev
Discrete & Computational Geometry 48 (3), 783-792, 2012
192012
Tverberg's transversal conjecture and analogues of nonembeddability theorems for transversals
RN Karasev
Discrete & Computational Geometry 38 (3), 513-525, 2007
182007
Transversals for families of translates of a two-dimensional convex compact set
RN Karasev
Discrete & Computational Geometry 24 (2), 345-354, 2000
172000
Tur\'an numbers for -free graphs: topological obstructions and algebraic constructions
P Blagojević, B Bukh, R Karasev
Arxiv preprint arXiv:1108.5254, 2011
152011
Elementary approach to closed billiard trajectories in asymmetric normed spaces
A Akopyan, A Balitskiy, R Karasev, A Sharipova
Proceedings of the American Mathematical Society 144 (10), 4501-4513, 2016
14*2016
Dual theorems on central points and their generalizations
RN Karasev
Sbornik: Mathematics 199, 1459, 2008
132008
Topological methods in combinatorial geometry
RN Karasev
Russian Mathematical Surveys 63 (6), 1031-1078, 2008
132008
The genus and the category of configuration spaces
RN Karasev
Topology and its Applications 156 (14), 2406-2415, 2009
122009
Dvoretzky type theorems for multivariate polynomials and sections of convex bodies
VL Dol’nikov, RN Karasev
Geometric And Functional Analysis 21 (2), 301-318, 2011
112011
Equipartition of a Measure by (Z p) k-Invariant Fans
RN Karasev
Discrete & Computational Geometry 43 (2), 477-481, 2010
112010
Periodic billiard trajectories in smooth convex bodies
RN Karasev
Geometric and Functional Analysis 19 (2), 423-428, 2009
112009
Current open problems in discrete and computational geometry
H Edelsbrunner, AO Ivanov, RN Karasev
Моделирование и анализ информационных систем 19 (5), 5-17, 2012
102012
Inscribing a regular crosspolytope
RN Karasev
arXiv preprint arXiv:0905.2671, 2009
102009
Piercing Families of Convex Sets with the d-Intersection Property in ℝ d
RN Karasev
Discrete & Computational Geometry 39 (4), 766-777, 2008
102008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20